MAUDE Adverse Event Report: ARTHREX, INC. 6.0 MM FLIP CUTTER II; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

ARTHREX, INC. 6.0 MM FLIP CUTTER II; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 6.0 MM FLIP CUTTER II
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via the phone that an ar-1204af-60 flipcutter locked and would not return to closing position.This was discovered during use in a knee procedure w/ meniscal root repair on (b)(6) 2022.The surgeon use the flipcutter to create the femoral socket.After reaming the blade cold-welded and would not close.The surgeon removed the ar-1204f-60 with the blade in the open position, using the entire femoral tunnel to be larger than expected.The knee scorpion suture passer ar-12990, was used to pass the sutures for the posterior repair.The surgeon used three different ar-12990 knee scorpion with three ar-12990n's 2 of (lot 1345569) both needles delaminating inside the ar-12990 while the surgeon was trying to pass through (lot 14109312) pushed lateral while passing through jamming inside the trap door.The case was completed using a 4th ar-12990n with out issue.The sales representative stated 30-35 mins was added to the procedure, requiring additional anesthesia.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
6.0 MM FLIP CUTTER II
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13397818
Report Number1220246-2022-04376
Device Sequence Number12235535
Product Code HWE
UDI-Device Identifier00888867004207
UDI-Public00888867004207
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number6.0 MM FLIP CUTTER II
Device Catalogue NumberAR-1204AF-60
Device Lot Number1242115228
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2022
Initial Report FDA Received Date01/31/2022
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown